# SDR HALA2017053000130

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 14,886 hours, 2,343 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 A/C PACK REGULATOR FAULT.  NR 2 PACK RAM AIR DOOR CLOSED ECAM MESSAGE.  PERFORMED TROUBLESHOOTING IAW TASK 21-63-00-810-886-A.  RESET THE CIRCUIT BREAKERS FOR PACKS 1 & 2, AND SYSTEM TESTED IAW AMM 21-63-00,  FOUND CLASS 3 FAULT ON THE NR 2 PACK AIR INLET FLAP ACTUATOR. OPERATED PACKS AND VISUALLY CHECKED THE INLET FLAP ACTUATORS,  OPS OK. NO ECAM MESSAGE. ACFT OK FOR SERVICE.
